Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 44, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2014, 2:53 PM MDT for Santa Fe County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 2:53 PM MDT (20:53 UTC)
- Expired
- Aug 1, 2014, 4:45 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 105 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476
WGUS55 KABQ 012053
FFWABQ
NMC049-012245-
/O.NEW.KABQ.FF.W.0044.140801T2053Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 445 PM MDT
* AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 3 MILES SOUTH OF GLORIETA...
OR ABOUT 16 MILES SOUTHEAST OF SANTA FE. THE STORM PRODUCING VERY
HEAVY RAIN WAS DRIFTING TOWARDS THE SOUTH. ARROYO SAN CRISTOBAL AND
ARROYO JASPE ON THE WESTERN SIDE OF GLORIETTA MESA WILL BE FULLY
FLOWING. SMALL DRAINAGES LEADING OFF THE GLORIETA MESA WILL BE
FULLY RUNNING AS WELL. INTERSTATE 25 NEAR GLORIETA COULD BE
IMPACTED. EXPECTED 1 TO 1.5 INCHES OF RAINFALL BETWEEN GLORIETTA
TO ARROYO JASPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3558 10571 3549 10572 3540 10576 3545 10582
3554 10582 3560 10581 3560 10575
$$
502 follow-up statements
851
WGUS75 KABQ 012108
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT FRI AUG 1 2014
NMC049-012245-
/O.CON.KABQ.FF.W.0044.000000T0000Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE NM-
308 PM MDT FRI AUG 1 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST
CENTRAL SANTA FE COUNTY...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 4 MILES SOUTH OF
GLORIETA...OR ABOUT 14 MILES SOUTHEAST OF SANTA FE. THE STORM
PRODUCING VERY HEAVY RAIN WAS DRIFTING TOWARDS THE SOUTH/SOUTHWEST.
COUNTY HIGHWAYS 326/612 AND 51 WILL BE IMPACTED. MOST OF THE WATER
WILL FLOW INTO THE FOLLOWING ARROYOS...SAN CRISTOBAL AND JASPE.
THESE ARROYOS FLOW UNDER STATE HIGHWAY 285. SEVERAL SMALLER DRAINAGES
LEAD OFF THE GLORIETA MESA TOWARDS THE WEST AND EAST AND ARE EXPECTED
TO BE RUNNING FULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.
&&
LAT...LON 3558 10571 3549 10572 3540 10576 3545 10582
3554 10582 3560 10581 3560 10575
$$
50979
WGUS75 KABQ 012244
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI AUG 1 2014
NMC049-012253-
/O.EXP.KABQ.FF.W.0044.000000T0000Z-140801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE NM-
444 PM MDT FRI AUG 1 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR EAST CENTRAL
SANTA FE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE WITHIN ARROYOS SAN CRISTOBAL
AND OTHER DRAINAGES WITHIN THE AREA...BUT THE THREAT FOR FLASH FLOODING
HAS ENDED. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3558 10572 3549 10572 3540 10576 3545 10582
3554 10582 3560 10581 3560 10575
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 11:30 AM MDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 1, 11:30 AM MDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1130 AM MDT FRI AUG 1 2014 .AVIATION... 18Z TAF CYCLE UPPER HIGH CENTER TO MEANDER OVER NEW MEXICO NEXT 24 HOURS. LOW LEVEL EASTERLY GRADIENT PERSISTING...WHICH WILL LEAD TO A GENERALLY LIGHT OR PERHAPS BRIEFLY MODERATE EASTERLY WIND BELOW CANYONS INTO THE RGV. SCATTERED TO NUMEROUS TSRA WITH WDLY SCT MVFR CIGS/VSBYS SFC WND GUSTS 35KT BEFORE 02/03Z WILL OCCASIONALLY OBSCURE HIGHER TERRAIN OVER NORTHERN AND WESTERN NM. TSRA TO SPREAD SOUTHEAST INTO CENTRAL MT CHAIN AND EASTERN PLAINS BY 02/01Z. MVFR CIGS AND VSBYS IN BR...WITH ISOLD IFR CONDITIONS TO DEVELOP ALONG THE EAST SLOPES CENTRAL MT CHAIN AFT 02/06Z. && .PREV DISCUSSION...338 AM MDT FRI AUG 1 2014... ...FLASH FLOOD POTENTIAL HIGHER TODAY THAN IN THE PAST FEW DAYS... .SYNOPSIS... AN UPPER LEVEL TROUGH WILL SAG SLOWLY SOUTHEASTWARD ACROSS NEW MEXICO TODAY AND TONIGHT TRIGGERING WIDESPREAD SHOWERS AND THUNDERSTORMS. WITH ABUNDANT MOISTURE IN PLACE STORMS FROM THE CONTINENTAL DIVIDE EASTWARD ONTO THE PLAINS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND FLASH FLOODING. THIS WEEKEND THE FOCUS FOR RAIN WILL SHIFT TO CENTRAL AND WESTERN AREAS...AND THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL PERSIST. WEATHER MODELS FORECAST A DOWNTICK IN STORM COVERAGE AND RAIN INTENSITY DURING THE FIRST HALF OF THE COMING WORK WEEK...BUT THERE IS SOME DISAGREEMENT ON WHETHER THAT MAY START MONDAY OR TUESDAY. OTHERWISE...HIGH TEMPERATURES SHOULD VARY FROM A FEW TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND. A WARMING TREND SHOULD NUDGE READINGS CLOSER TO NORMAL EARLY NEXT WEEK. && .DISCUSSION... TWO MORE NORTH AND NORTHWEST FLOW ALOFT DAYS TODAY AND SATURDAY...THEN THE FLOW SHOULD TAKE ON A MORE TRADITIONAL MONSOON VECTOR OUT OF THE SOUTH. THE UPPER TROUGH THAT SAGS SLOWLY SOUTHEASTWARD OVER THE AREA FROM CO TODAY AND TONIGHT IS FORECAST TO STALL OVER SE NM ON SATURDAY...AND MUCH OF ITS SHORT WAVE ENERGY MAY WRAP SOUTHWESTWARD AROUND THE 500 MB HIGH CENTERED NORTH OF THE FOUR CORNERS BY THEN. THIS SHOULD KEEP NORTHERN AND CENTRAL NM VERY CONVECTIVELY ACTIVE THROUGH AT LEAST SATURDAY EVENING WITH THE MOST WIDESPREAD STORMS THIS AFTERNOON AND EVENING. LIKE THURSDAY...STORMS TRACKING SOUTH AND SOUTHEASTWARD FROM THE COLORADO ROCKIES SHOULD FORM A BROAD MCS THAT WILL CROSS CENTRAL AND EAST CENTRAL NM WITH HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. WHERE THE UPPER TROUGH STALLS LATE TONIGHT...PLACES LIKE LINCOLN COUNTY HAVE A GOOD CHANCE OF SEEING LINGERING MODERATE TO HEAVY RAIN INTO SATURDAY MORNING. LIKE LINCOLN COUNTY IS SEEING AT THE TIME OF THIS WRITING...MUCH OF LINCOLN COUNTY COULD RECEIVE OVER 1 INCH OF ADDITIONAL RAINFALL FRIDAY NIGHT INTO SATURDAY MORNING. OF COURSE THE THREAT OF FLASH FLOODING WILL EXIST ELSEWHERE FROM THE CONTINENTAL DIVIDE ONTO THE PLAINS...BUT THE THREAT SHOULD END IN OTHER PLACES AS THE MCS PASSES. MODELS GENERALLY AGREE ON A SUBTROPICAL WAVE SHIFTING NORTHWARD OUT OF THE BAJA AND ACROSS NEVADA SUNDAY...THEN EASTWARD ACROSS THE NORTHERN OR CENTRAL ROCKIES MONDAY AND TUESDAY...BEFORE EJECTING THE SYSTEM ACROSS THE UPPER GREAT PLAINS. THE GFS AND ECMWF/CANADIAN MODELS ARE IN DISAGREEMENT ON HOW QUICKLY DRIER AIR WILL WORK ITS WAY AROUND THE BASE OF THE UPPER TROUGH AND ACROSS NM FROM THE WEST...WITH THE ECMWF AND CANADIAN MODELS KEEPING AN ACTIVE MONSOON MOISTURE PLUME OVER NM THROUGH MONDAY. GFS AND ECMWF DEPICT AN UPPER LOW TRACKING EASTWARD TOWARD THE FOUR CORNERS REGION FROM OFF THE CALIFORNIA COAST ON THURSDAY. THIS MAY DRAW A MODEST MONSOON MOISTURE PLUME BACK OVER THE AREA FROM THE SOUTH WITH AN UPTICK IN SHOWER AND STORM COVERAGE. 44 && .FIRE WEATHER... A VERY WET PERIOD CONTINUES OVER THE REGION WITH MOISTURE RICH LOW LEVEL SOUTHERLY FLOW BENEATH NORTH TO NORTHWEST FLOW ALOFT. AN UPPER WAVE CENTERED ON WESTERN COLORADO THIS MORNING WILL DRIFT SOUTH OVER THE SANGRE DE CRISTO MTS TODAY AND FIRE UP SLOW-MOVING THUNDERSTORM CLUSTERS. MODEL GUIDANCE INDICATES THIS CLUSTER GROWING DOWNSTREAM INTO A LARGE AREA OF HEAVY RAINFALL WITH EMBEDDED STORMS IN THE AREA BETWEEN THE CONTINENTAL DIVIDE...RIO GRANDE VALLEY...AND THE EAST SLOPES OF THE CENTRAL MTS THIS EVENING. THIS IS SIMILAR TO THURSDAY NIGHT...HOWEVER STORMS MAY BE EVEN MORE VIGOROUS WITH THE UPPER LEVEL WAVE MOVING SOUTH. EVENTUALLY ACTIVITY WILL STALL OUT AGAIN OVER THE AREA FROM SOCORRO TO LINCOLN COUNTIES. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS ENTIRE AREA. HYDROLOGIC BASIN AVERAGE PRECIP TOTALS OF 0.75 TO 1.25 ARE LIKELY THROUGH SATURDAY MORNING. THIS IMPACTS SERIOUS BURN SCAR FLASH FLOODING IN PARTICULAR. SATURDAY/SUNDAY SHOULD SEE AN OVERALL DOWNTICK IN HEAVY RAINFALL FOR CENTRAL AND EASTERN NM AS THE UPPER RIDGE CORE REDEVELOPS OVER THE EASTERN PLAINS. LOCALLY HEAVY RAIN IS STILL LIKELY...ESPECIALLY FOR AREAS ALONG AND WEST OF THE DIVIDE. HIGH TEMPERATURES THROUGH THE PERIOD WILL BE BELOW NORMAL ALL AREAS...ESPECIALLY THE WEST. LIGHT WINDS AND WET SOILS WILL LEAD TO WIDESPREAD EXCELLENT RH RECOVERIES. SOME PATCHY FOG IS POSSIBLE. THE UPPER RIDGE CENTER IS THEN EXPECTED TO SAG SOUTH INTO SOUTHEAST NM WHILE A CONVECTIVELY INDUCED SUBTROPICAL UPPER WAVE MOVES NORTH TO NORTHEAST OUT OF ARIZONA. THIS WILL DRAG YET ANOTHER IMPRESSIVELY MOIST MOISTURE PLUME UP INTO CENTRAL AND WESTERN NM MONDAY/TUESDAY. MODEL GUIDANCE INDICATES RATHER SIGNIFICANT DRYING TEMPORARILY BEHIND THIS WAVE FOR WESTERN NM WEDNESDAY. THE UPPER HIGH MAY THEN SHIFT EASTWARD INTO TEXAS WHILE ANOTHER UPPER WAVE SLIDES ACROSS ARIZONA. THIS OPENS THE DOOR FOR A MUCH MORE TRADITIONAL MONSOON MOISTURE REGIME OVER NM. EACH PERIOD OF HEAVY RAINFALL OVER THE AREA...ESPECIALLY FOR THE HIGHER TERRAIN...WILL DE-SENSITIZE THE THRESHOLD FOR FLASH FLOODING. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ504-506>529-533-539-540. &&
Hazardous weather outlook, Aug 1, 6:02 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MDT FRI AUG 1 2014 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING UPPER LEVEL TROUGH WILL INTERACT WITH ABUNDANT MOISTURE TO PRODUCE A BETTER RISK OF FLASH FLOODING THIS AFTERNOON AND TONIGHT THAN NORTHERN AND CENTRAL NEW MEXICO HAS SEEN IN THE PAST FEW DAYS. THE GREATEST RISK WILL BE ALONG THE CONTINENTAL DIVIDE AND EASTWARD TO THE WESTERN HIGH PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE THROUGH THE WEEKEND. MUCH OF THE ENERGY FROM THE UPPER LEVEL DISTURBANCE THAT PASSES SOUTH AND SOUTHEASTWARD INTO NEW MEXICO TODAY AND TONIGHT SHOULD SHIFT WESTWARD OVER SOUTHERN PARTS OF THE FORECAST AREA SATURDAY BRINGING THE BEST CHANCE OF HEAVY RAIN AND FLASH FLOODING TO THE SOUTHERN TIER OF MOUNTAINS AND LOWER RIO GRANDE VALLEY. THE BEST POTENTIAL FOR FLASH FLOODING SHOULD THEN FAVOR THE CONTINENTAL DIVIDE REGION TO THE ARIZONA BORDER SUNDAY AND MONDAY AS A SLOW MOVING SUBTROPICAL WAVE MIGRATES NORTHWARD WEST OF NEW MEXICO...THEN EASTWARD NORTH OF NEW MEXICO...STEERING A ROBUST MONSOON MOISTURE PLUME OVERHEAD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:05 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jul 31, 6:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 31, 6:41 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Jul 31, 6:48 PM MDT | Areal Flood Advisory | ABQ | Sandoval, San Miguel, Santa Fe | 117 min |
| Jul 31, 7:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jul 31, 7:24 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jul 31, 7:27 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 2 hr |
| Jul 31, 8:20 PM MDT | Areal Flood Advisory | ABQ | Socorro | 115 min |
| Jul 31, 8:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Jul 31, 8:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Jul 31, 9:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 115 min |
| Jul 31, 10:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, San Miguel, Torrance | 4 hr |
| Jul 31, 11:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 1, 12:46 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 4 hr |
| Aug 1, 4:26 AM MDT | Flash Flood Watch | ABQ | 66 hr | |
| Aug 1, 1:14 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 1, 2:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 1, 2:23 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Torrance | 112 min |
| Aug 1, 2:38 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 112 min |
| Aug 1, 2:40 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Aug 1, 3:24 PM MDT | Flash Flood Warning | ABQ | Sandoval | 111 min |
| Aug 1, 3:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Aug 1, 4:02 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Aug 1, 4:08 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 112 min |
| Aug 1, 4:42 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval, San Juan | 2 hr |
| Aug 1, 5:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 1, 5:48 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.